Alert archive / Oklahoma / Heat Advisories in 2012

Heat Advisory 1, NWS Tulsa, OK

June 25, 201222 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jun 25, 2012, 3:32 AM CDT for 22 counties in Oklahoma. It took effect at Jun 25, 2012, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2012, 3:32 AM CDT (08:32 UTC)
In effect from
Jun 25, 2012, 1:00 PM CDT
Expired
Jun 25, 2012, 9:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
2328 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WWUS74 KTSA 250832
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
332 AM CDT MON JUN 25 2012

ARZ019-020-029-OKZ049-053>076-251645-
/O.NEW.KTSA.HT.Y.0001.120625T1800Z-120626T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
332 AM CDT MON JUN 25 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS 
EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON THIS
   AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG
   RIDGE OF HIGH PRESSURE WILL HELP CREATE THIS UNSEASONABLY HOT
   AND HUMID WEATHER.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

DEFINITION...
 * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS 
   EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * SINCE THIS IS THE HOTTEST WEATHER THE AREA HAS EXPERIENCED THUS
   FAR IN 2012...HEAT STRESS MAY QUICKLY BECOME AN ISSUE IF
   PRECAUTIONS ARE NOT TAKEN. IF WORKING OR PLAYING OUTDOORS...
   TAKE FREQUENT BREAKS FROM THE HEAT IN AIR CONDITIONED
   FACILITIES. DRINK LOTS OF WATER EVEN IF YOU DO NOT FEEL
   THIRSTY. RECOGNIZE AND REACT QUICKLY TO THE DANGER SIGNALS THAT
   LEAD TO HEAT EXHAUSTION...WHICH INCLUDE DIZZINESS...NAUSEA...
   HEAVY SWEATING...PALE SKIN AND HEADACHE. 

 * ADDITIONAL INFORMATION ABOUT HEAT SAFETY AS WELL AS THE MOST UP
   TO DATE FORECAST INFORMATION CAN BE FOUND AT WEATHER.GOV/TULSA.

&&

$$

69
3 follow-up statements
557 
WWUS74 KTSA 251522
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1022 AM CDT MON JUN 25 2012

ARZ019-020-029-OKZ049-053>076-260200-
/O.CON.KTSA.HT.Y.0001.120625T1800Z-120626T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
1022 AM CDT MON JUN 25 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON THIS
   AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG
   RIDGE OF HIGH PRESSURE WILL HELP CREATE THIS UNSEASONABLY HOT
   AND HUMID WEATHER.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * SINCE THIS IS THE HOTTEST WEATHER THE AREA HAS EXPERIENCED THUS
   FAR IN 2012...HEAT STRESS MAY QUICKLY BECOME AN ISSUE IF
   PRECAUTIONS ARE NOT TAKEN. TAKE EXTRA PRECAUTIONS IF YOU WORK
   OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS
   ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND
   SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT
   AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF
   WATER.

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
417 
WWUS74 KTSA 252040
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT MON JUN 25 2012

ARZ019-020-029-OKZ049-053>076-260200-
/O.CON.KTSA.HT.Y.0001.000000T0000Z-120626T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
340 PM CDT MON JUN 25 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * MANY LOCATIONS ACROSS EASTERN OKLAHOMA AND WEST CENTRAL
   ARKANSAS CONTINUE TO SEE AFTERNOON HEAT INDEX VALUES FROM 105
   TO 110. THESE VALUES WILL CONTINUE THROUGH THE REST OF THE
   AFTERNOON AND INTO THE EARLY EVENING. SIMILAR HEAT INDEX VALUES
   ARE EXPECTED TOMORROW...AND IT IS LIKELY THAT ANOTHER HEAT
   ADVISORY WILL BECOME NECESSARY FOR PORTIONS OF THIS AREA.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
958 
WWUS74 KTSA 260212
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT MON JUN 25 2012

ARZ019-020-029-OKZ049-053>076-261000-
/O.EXP.KTSA.HT.Y.0001.000000T0000Z-120626T0200Z/
/O.NEW.KTSA.HT.Y.0002.120626T1800Z-120627T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
912 PM CDT MON JUN 25 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY...
...HEAT ADVISORY HAS EXPIRED FOR THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...
WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON TUESDAY
   AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG
   RIDGE OF HIGH PRESSURE WILL CONTINUE TO CREATE UNSEASONABLY
   HOT AND HUMID WEATHER.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

DEFINITION...
 * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS 
   EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jun 25, 3:08 AM CDT, 24 minutes earlier.

Area forecast discussion, Jun 25, 3:08 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
308 AM CDT MON JUN 25 2012

.DISCUSSION...
WILL BE HOISTING A HEAT ADVISORY FOR ALL OF ERN OK AND WCNTRL AR
WITH THIS PACKAGE AS HIGH TEMPS TODAY ARE EXPECTED TO BE 4-6
DEGREES HIGHER THAN THOSE OF SUNDAY...RESULTING IN MANY LOCATIONS
HITTING TRIPLE DIGITS TODAY. A FEW RECORD HIGHS ARE POSSIBLE.
THESE TEMPS COMBINED WITH DEWPOINTS IN THE 60S WILL PRODUCE
105-110F HEAT INDICES ACROSS MUCH OF THE ADVISORY AREA.

00Z UPPER AIR ANALYSES INDICATE BROAD MID/UPPER LEVEL RIDGE OF
HIGH PRESSURE CENTERED OVER WRN KS. THIS RIDGE WILL PRETTY MUCH
REMAIN ANCHORED ACROSS THE CENTRAL CONUS THROUGH THIS FORECAST
PERIOD ALTHOUGH SOME WEAKENING OF IT MAY OCCUR BY THE UPCOMING
WEEKEND. A WEAK BACKDOOR FRONT WILL MOVE THROUGH THE CWA TONIGHT
WITH LITTLE TO NO IMPACT EXPECTED. MODELS ARE IN MUCH BETTER
AGREEMENT NOW THAN PAST SEVERAL DAYS WITH DEBBY AND IT APPEARS
LIKELY THAT IT WILL GET DRAWN INTO ERN CONUS LONG WAVE TROUGH...
WHICH WILL TAKE IT FROM THE NERN GULF OF MEXICO ACROSS NRN FL NOT
WWRD ACROSS THE NRN GULF. MODELS BRING ANOTHER WEAK FRONT SWRD
INTO KS LATE THIS WEEK BUT AGAIN THIS SHOULD HAVE LITTLE TO NO
EFFECT ON OUR SENSIBLE WEATHER AS IT LIKELY WILL NOT EVEN MAKE IT
INTO OK/AR. THUS...HEAT EXPECTED TO WORSEN EARLY THIS WEEK WITH
TRIPLE DIGITS ACROSS MUCH OF THE CWA. MARGINAL EXCESSIVE HEAT
WARNING CRITERIA FOR A FEW SPOTS BY MIDWEEK BUT OVERNIGHT TEMPS
FALLING INTO THE UPPER 60S/LOWER 70S MOST AREAS PRECLUDES ANY
WATCH ATTM. SOME SUGGESTION OF WEAKENING RIDGE BY THE WEEKEND SO
DID NOT GO QUITE AS HIGH ON MAX TEMPS OVER THE WEEKEND BUT STILL
TRIPLE DIGITS MUCH OF THE REGION. CONTINUED TO TREND TEMPS TOWARD
MUCH WARMER ECMWF AND NAM MOS GUIDANCE THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL  105  75 104  74 /   0   0   0   0
FSM  106  76 103  68 /  10  10   0   0
MLC  101  72 103  71 /   0   0   0   0
BVO  101  71 102  69 /   0   0   0   0
FYV  100  70  99  63 /  10  10   0   0
BYV   98  68  96  64 /  10  10   0   0
MKO  105  72 104  71 /   0   0   0   0
MIO  100  74 101  71 /   0   0   0   0
F10  103  73 104  71 /   0   0   0   0
HHW  100  75 103  70 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM 1 PM MONDAY TO 9 PM MONDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY FROM 1 PM MONDAY TO 9 PM MONDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM...18
LONG TERM....69
Hazardous weather outlook, Jun 24, 5:01 PM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT SUN JUN 24 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 PM CDT SUN JUN 24 2012

...DANGEROUS HEAT TO CONTINUE FOR THE UPCOMING WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
TEMPERATURES HAVE TOPPED OUT IN THE MID 90S TO AROUND 103 ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. HEAT INDEX
VALUES FROM THE UPPER 90S TO AROUND 105 HAVE BEEN COMMON. TEMPERATURES
WILL SLOWLY COOL DURING THE EVENING HOURS WITH OVERNIGHT LOWS RANGING
FROM THE MID 60S TO MID 70S.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THE HEAT WAVE UNDERNEATH A DOMINATING RIDGE OF HIGH PRESSURE IS
EXPECTED TO CONTINUE THROUGH MOST OF THE UPCOMING WORK WEEK FOR
THE REGION. AFTERNOON HIGH TEMPERATURES IN THE UPPER 90S TO NEAR
107 DEGREES WILL BE PROBABLE...WITH HEAT INDEX VALUES IN THE 105
TO 110 DEGREE RANGE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
CITY AND COUNTY OFFICIALS SHOULD PREPARE FOR AN INCREASE IN HEAT
RELATED ILLNESSES AND THE NEED FOR COOLING STATIONS AS WE HEAD INTO
THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.